# SDR UPS03841430

- Difficulty date: September 23, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  AFT ACCY COMPT FS 1580 FLOORBEAM REPAIR ANGLE IS CORRODED AT RBL 48.  REMOVED FLOORBEAM REPAIR, FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0.  FABRICATED NEW REPAIR ANGLE, ALODINED AND PRIMED IAW DC8 SRM 53-2-0 AND 51-1-8 AND INSTALLED ANGLE IAW DC8 SRM 51-1-20D, 51-3-0.
